×

zbMATH — the first resource for mathematics

Statistical mechanics on a compact set with Z\(^\nu\) action satisfying expansiveness and specification. (English) Zbl 0255.28015

MSC:
28D05 Measure-preserving transformations
54H20 Topological dynamics (MSC2010)
37-XX Dynamical systems and ergodic theory
PDF BibTeX Cite
Full Text: DOI
References:
[1] Rufus Bowen, Periodic points and measures for Axiom \? diffeomorphisms, Trans. Amer. Math. Soc. 154 (1971), 377 – 397. · Zbl 0212.29103
[2] Rufus Bowen, Markov partitions for Axiom \? diffeomorphisms, Amer. J. Math. 92 (1970), 725 – 747. · Zbl 0208.25901
[3] Gustave Choquet and Paul-André Meyer, Existence et unicité des représentations intégrales dans les convexes compacts quelconques, Ann. Inst. Fourier (Grenoble) 13 (1963), 139 – 154 (French). · Zbl 0122.34602
[4] E. I. Dinaburg, A correlation between topological entropy and metric entropy, Dokl. Akad. Nauk SSSR 190 (1970), 19 – 22 (Russian). · Zbl 0196.26401
[5] G. Gallavotti and S. Miracle-Sole, Statistical mechanics of lattice systems, Comm. Math. Phys. 5 (1967), 317 – 323. · Zbl 0154.46501
[6] L. Wayne Goodwyn, Topological entropy bounds measure-theoretic entropy, Proc. Amer. Math. Soc. 23 (1969), 679 – 688. · Zbl 0186.09804
[7] Oscar E. Lanford III and Derek W. Robinson, Statistical mechanics of quantum spin systems. III, Comm. Math. Phys. 9 (1968), 327 – 338. · Zbl 0172.27702
[8] Derek W. Robinson and David Ruelle, Mean entropy of states in classical statistical mechanics, Comm. Math. Phys. 5 (1967), 288 – 300. · Zbl 0144.48205
[9] D. Ruelle, A variational formulation of equilibrium statistical mechanics and the Gibbs phase rule, Comm. Math. Phys. 5 (1967), 324 – 329. · Zbl 0154.46502
[10] David Ruelle, Statistical mechanics: Rigorous results, W. A. Benjamin, Inc., New York-Amsterdam, 1969. · Zbl 0177.57301
[11] У-диффеоморпхисмс, Функционал. Анал. и Прилоžен 2 (1968), но. 1, 64 – 89 (Руссиан).
[12] Ja. G. Sinaĭ, Construction of Markov partitionings, Funkcional. Anal. i Priložen. 2 (1968), no. 3, 70 – 80 (Loose errata) (Russian).
[13] Ja. G. Sinaĭ, Invariant measures for Anosov’s dynamical systems, Proc. Internat. Congress Math. (Nice, 1970), vol. 2, Gauthier-Villars, Paris, 1971, pp. 929-940.
[14] S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747 – 817. · Zbl 0202.55202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.